Agenda for Strategic Planning Orientation

Location: Jefferson Primary School 225 46th Avenue, Bellwood, IL 60104

Date: May 2 Time: 4:00-6:00pm

0.1	A . 1 * 1	F'l'1/
Outcome	Activity	Facilitator/
		Time
Essential Question: Who are we and what are we here to do?	Welcome. Activity One: Identify who is in the room and what is the charge to the plan team. • Plan Team Roles and Responsibilities • Team Roster • Team Schedule of Meetings: Dates and Times	Superintendent 10 MIN Perry Soldwedel CEC Facilitator 15 MIN 4:00-4:15 PM
Discuss the homework articles: • Article A 2021 Trends in K-12 Education • Article B Ensuring Equity in ESSA • Article C The Path To Instructional Excellence And Equitable Outcomes	Activity Two: Ask the team to identify key concepts in the article read that they feel should assist the team as it works together to set a new direction for the district. Articles provide information and forecasts of workplace, careers, global trends and needs. See Table Assignment Chart for Table and Article Assignment.	Crystal Conley CEC Facilitator 55 MIN 4:15-5:10 PM
Review the strategic planning process.	Activity Three : Set the pathway for the strategic planning process. Learn about the parts of an effective strategic plan and strategic planning process	Perry Soldwedel CEC Facilitator 35 MIN 5:10-5:45 PM
Review the pre-read copy of the current district strategic plan.	Activity Four: Hear short report about the status of the current plan	Dan Sullivan, Superintendent 5 MIN 5:45-5:50 PM
Preview the strategic plan website.	Activity Five: Demonstrate how our work will be documented and accessible throughout the process for both team members and constituents.	Dan Sullivan Superintendent 5 MIN 5:50-5:55 PM
Preview the Data Retreat	Activity Six: Preview the agenda and assignments for the Data Retreat Reflect on the day.	Perry Soldwedel CEC Facilitator 3 MIN 5:55-6:00 Dan Sullivan Superintendent 2 MIN
Adjourn		6:00 PM